# SDR IXXA2024050603

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Part number: 313T2380
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 STRUT FAIRING LONGERON SUPPORT ANGLE IS CRACKED AT NAC 364
